# SDR HALA2011011700056

- Difficulty date: January 17, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 34375
- Aircraft time: 73,855 hours, 32,204 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND OUTSIDE SRM LIMITS, SECT 43 FLOOR STRUCTURE TRUSS STA 654+105, LBL 95 IAW SRM 53-00-51-1A-1, REV 84.  SECT 43 FLOOR STRUCTURE TRUSS STA 654+105 LBL 95 REPLACED IAW SRM 51-40-02 REV 84.
